# SDR MWEA010219

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, INTERCOSTAL AT LONGERON 29 LEFT, STATION 351 - 370 IS EXFOLIATED ON LOWER FLANGE AND HAS OTHER AREAS OF LIGHT CORROSION.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
